# SDR 99UAL900510

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Engine: Ge CFM56*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: 11225146000
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ERRATIC OIL TEMPERATURE INDICATION ON NUMBER TWO ENGINE.  REPLACED THE TEMPERATURE BULB AND PERFORMED OPERATIONAL CHECK.
